# SDR SWIA202054611

- Difficulty date: December 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,016 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LEADING EDGE SKIN CHAFED IN 2 EA PLACES ON BOTTOM SIDE OF SKIN ABOVE THE CENTER HINGE NUTS.  FILED CLOSED.  LT AILERON UPPER LEADING EDGE SHROUD FOUND OUT OF LIMITS, REF CRJ 200 SRM AND INSTALLED A NEW LEADING EDGE SHROUD, REF DRAWING AND CRJ 200 SRM.  COMPLIED WITH SKY CARD STRUCTURAL MAJOR REPAIR.
